For me, it's joint pain, dryness, and itchy face that went away:
When I first started taking Accutane, even walking was a moderate discomfort. Now, two months later I went on a five mile run and then an aggresive 20 mile bike ride in one day with no knee discomfort. Also, when I washed my face with cleanser my entire face around my mouth would flake but now I have no flaking.
A few things I've changed that might have helped was drinking a half gallon of water after waking and rinsing my face with cold water for the dryness. The only side effect I have now are insanely chapped lips.
Looking a gift horse in the mouth? Well, I'm worried the positive affects are gone as I'm still having moderate breakouts . I've been storing the medication in my home that sometimes reaches as high as 85F, which has me worried.
So is it normal for some side effects to go away during mid treatment? I've been at 80mg the whole time.
Edited by skinny557, 08 August 2012 - 02:04 PM.